# SDR 08FDEA04382

- Difficulty date: October 16, 2008
- Submitted: October 20, 2008
- Operation: Air carrier
- Aircraft: N491FE
- Make and model: Boeing 727227
- Aircraft serial: 21529
- Aircraft time: 40,187 hours, 27,171 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 65545772
- Condition: Damaged
- Location: Bs 720-720d
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE LT/RT, FWD WING TO BODY ATTACHMENT AREAS, SCRIBE MARKS IN SKIN STA 700, 72D STR 19L TO STR 19R.  BLEND OUT DAMAGE IAW SRM 51-10-1 AND UT AREA IAW NDTM 51-00-00.  FOUND SKIN OUT OF LIMITS IAW SRM 53-30-1.  CUT OUT DAMAGE AREA LT SIDE & FABRICATED 1 DOUBLER  AND 2 REPAIR FILLERS AND FILLER IAW SRM 53-30-3 FIG 1 & 53-30-2.  INSTALLED REPAIR PARTS IAW SRM 53-30-3 & 51-30-2.
